# SDR IPXA2025082673697

- Difficulty date: August 8, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 25576571700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, LEFT CEILING SUPPORT AT FRAME 26 HAS CORROSION.  INSTALLED NEW PART CEILING SUPPORT FROM FORWARD CARGO COMPARTMENT, LEFT CEILING SUPPORT AT FRAME 26 IAW A300-600 SRM 51-40-21.
